Alert archive / Guam / Red Flag Warnings in 2016
Red Flag Warning 1, NWS Guam
NWS Guam issued this red flag warning at Apr 3, 2016, 8:03 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 8:03 PM CDT (01:03 UTC)
- Expired
- Apr 4, 2016, 3:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Guam
The text
As transmitted.
499 WWMY80 PGUM 040103 RFWMY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 1103 AM CHST MON APR 4 2016 ...DRY CONDITIONS AND INCREASING WINDS WILL MAINTAIN FIRE DANGER THROUGH WEDNESDAY... GUZ001-040915- /O.UPG.PGUM.FW.A.0003.000000T0000Z-160405T2000Z/ /O.NEW.PGUM.FW.W.0001.160404T0103Z-160404T0800Z/ /O.NEW.PGUM.FW.A.0004.160404T0800Z-160406T0800Z/ GUAM- 1103 AM CHST MON APR 4 2016 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CHST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM 6 PM CHST THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GUAM HAS ISSUED A RED FLAG WARNING THROUGH 6 PM CHST THIS EVENING. A FIRE WEATHER WATCH IS NOW IN EFFECT FROM 6 PM CHST THIS EVENING THROUGH WEDNESDAY AFTERNOON. * AFFECTED AREA...GUAM...ESPECIALLY THE MOUNTAINS AND GRASSLANDS OF CENTRAL AND SOUTHERN GUAM. * WIND...EAST 15 TO 20 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...NEAR 55 PERCENT * HIGHS IN THE UPPER 80S. * TIMING...MOST DANGEROUS TIMES WILL BE FROM THE LATE MORNING UNTIL NEAR SUNSET. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY... ESPECIALLY ALONG EAST-FACING SLOPES. OUTDOOR BURNING HIGHLY DISCOURAGED AS FLYING EMBERS AND ASH MAY START NEW FIRES DOWNWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE IDEAL CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. POSTPONE ANY PLANNED OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. && $$ MIDDLEBROOKE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this red flag warning went out at Apr 3, 3:25 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 3, 3:25 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TIYAN GU 625 AM CHST MON APR 4 2016 .SYNOPSIS... AN OLD SHEAR LINE CURVES EASTWARD FROM NEAR PAGAN TO SOUTH OF WAKE ISLAND. ACROSS THE MARIANAS...SATELLITE...RADAR AND HOURLY OBSERVATIONS SHOW VERY DRY CONDITIONS WITH MODERATE TRADE WINDS. && .DISCUSSION... MODERATE TRADES AND DRY WEATHER REMAIN IN PLACE ACROSS THE MARIANAS AS A SHEAR LINE OVER THE NORTHERN CNMI DIGS SOUTHWARD. TRADE WINDS WILL INCREASE THROUGH TODAY BECOMING FRESH THIS AFTERNOON AND THE NEXT SEVERAL DAYS. THE SHEAR LINE WILL BRING MORE CLOUDS AND A FEW SHOWERS TO THE MARIANAS FOR TUESDAY AND WEDNESDAY. GFS TIME HEIGHTS STILL SHOW DRY AIR IN THE MID AND UPPER LEVELS...BUT AN UPTICK IN MOISTURE NEAR THE SURFACE WITH THE SHEAR LINE. DRIER WEATHER WILL RETURN AS THE SHEAR LINE DISSIPATES LATER IN THE WEEK. WEAK TRADE-WIND CONVERGENCE ACROSS THE MARIANAS COULD BRING A FEW MORE SHOWERS TO THE REGION OVER THE WEEKEND. && .MARINE... HIGH PRESSURE EAST OF JAPAN WILL CHANNEL FRESH TRADE WINDS ACROSS THE MARIANAS THIS AFTERNOON. ADDITIONALLY...THE APPROACHING SHEAR LINE WILL MAINTAIN A NORTH-NORTHEAST SWELL IN OUR WATERS. TOGETHER WITH THE BUILDING TRADE-WIND SWELL...SEAS OF 4 TO 6 FEET WILL RISE TO BETWEEN 6 AND 8 FEET ON TUESDAY THEN FURTHER TO BETWEEN 7 AND 9 FEET ON WEDNESDAY. NEED TO KEEP AN EYE ON POSSIBLE SMALL CRAFT ADVISORY CONDITIONS. && .FIRE WEATHER... CRITICAL FIRE CONDITIONS MAY BE REACHED TODAY AS TRADE WINDS INCREASE ACROSS THE AREA. A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY NIGHT AS FUEL MOISTURE AND RELATIVE HUMIDITIES REMAIN LOW. && .EASTERN MICRONESIA... A BROAD TRADE-WIND DISTURBANCE IS EVIDENT IN SATELLITE IMAGERY WITH SHOWERS AND THUNDERSTORMS SPREAD ACROSS MUCH OF THE REGION SOUTH OF 8N. AFTER A SHORT LULL IN ACTIVITY TODAY...SCATTERED SHOWERS WILL RETURN TO KOSRAE TONIGHT. MAJURO WILL SEE THICK UPPER-LEVEL CLOUDS PASSING NORTHWARD FROM CONVECTION TO THE SOUTH BUT MUCH OF THE RAINFALL WILL MERELY STAY SOUTH OF THE AREA. POHNPEI WILL SEE ISOLATED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT BEFORE ACTIVITY SHIFTS WEST-SOUTHWESTWARD. STRONGER TRADES AND A RETURN TO DRY WEATHER IS EXPECTED BEGINNING MIDWEEK. TRADE WINDS AND SWELL WILL GRADUALLY BUILD THE NEXT DAY OR TWO... BECOMING HAZARDOUS TO SMALL CRAFT AT ALL 3 LOCATIONS. HAZARDOUS SURF AT KOSRAE WILL PERSIST FOR THE NEXT SEVERAL DAYS AND SURF IS EXPECTED TO REACH HAZARDOUS LEVELS LATE TONIGHT OR TOMORROW AT POHNPEI. PACIOOS INUNDATION FORECAST MODEL INDICATES THE POSSIBILITY OF MINOR INUNDATION AT MAJURO IN THE COMING DAYS...AND THAT WILL NEED TO BE MONITORED. && .WESTERN MICRONESIA... DRY CONDITIONS ARE SEEN ACROSS THE AREA WITH A WEAK TRADE-WIND DISTURBANCE CAUSING CLOUDS AND SHOWERS WEST-SOUTHWEST OF CHUUK. THE AFOREMENTIONED TRADE-WIND DISTURBANCE OVER EASTERN MICRONESIA WILL MOVE WEST AND BRING INCREASING CLOUDS AND ISOLATED SHOWERS AND THUNDERSTORMS TO CHUUK AROUND MIDWEEK BUT THE BULK OF SHOWERS IS EXPECTED TO STAY SOUTH OF WENO. YAP AND KOROR WILL SEE INCREASING CLOUDS AND SHOWERS LATER IN THE WEEK. TRADE WINDS AND SWELL WILL INCREASE MIDWEEK AT CHUUK...LIKELY BECOMING HAZARDOUS FOR SMALL CRAFT AS SURF ALSO REACHES HAZARDOUS LEVELS THEN. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...FIRE WEATHER WATCH THROUGH LATE TUESDAY NIGHT FOR GUZ001. MARIANAS WATERS...NONE. && M. AYDLETT/W. AYDLETT
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:03 PM CDT | Fire Weather Watch | GUM | 4 days |
Nearby
Red Flag Warnings in Guam, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.